# SDR UPS99230594

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF LT PRESSURE WEB REPAIRS IN LT MLG CEILING A SUSPECT CRACK DETECTED ON FRAME AT BS 930 BELOW S-17.  NEW FRAME INSTALLED IAW SRM 51-30-2.
